# SDR UALA2010051001570

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 32,932 hours, 13,879 cycles
- Engine: Iae V2527A5
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 700TS06Y12
- Part serial: 1090
- Condition: Faulty
- Location: Extinguisher
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG FIRE EXTING-DISCH' LIGHT OF 'AGENT 2' ILLUMINATED WITHOUT FIRING BOTTLE 2. CREW COMMENTS: AGENT 2 ENGINE 1 DISCHARGE LIGHT ON WITH ASSOCIATED ECAM.  REPLACED COCKPIT ENG AND APU FIRE PANEL, TESTS GOOD.
